Advil Regular Strength Ibuprofen Tablets for Headaches and Pain Relief, 200 mg
Advil Regular Strength Ibuprofen Tablets for Headaches and Pain Relief, 200 mg

Shoppers Drug Mart

Advil Regular Strength Ibuprofen Tablets for Headaches and Pain Relief, 200 mg

From Advil

Current price: $5.39
Loading Inventory...

Size: 10.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • For fast and effective relief of: •headaches •minor aches •pain associated with muscles, joints and backache •pain from inflammation associated with arthritis or physical overexertion •relief of toothache •menstrual pain •in addition to reducing fevers To be sure this product is right for you, always read and follow the label
  • Directions: Adults and children over 12: Take 1 caplet every 4 hours or 2 caplets every 6 to 8 hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children 12 and under should use Children's Advil.
  • Non-medicinal ingredients: acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, iron oxides, lecithin (soy), microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pregelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind